# SDR FDEA201212154307

- Difficulty date: December 15, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,383 hours, 12,924 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Mlg Lug
- Part time: 55,383 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-MLG FITTING-INSPECTION OF RIB 5 FORWARD LUG CORROSION EXCEED LIMITS.  REMOVED CORROSION IAW REPAIR DWG R57249389, ISSUE B, STEP 1B. IAW EA6-5710-163164.  PENETRANT INSPECT THE LUG BORE IAW NTM 51-90-00 TO CONFIRM ALL DAMAGED COMPLETELY REMOVED.  IAW EA6-5710-163164.   COMPLETED REPAIR IAW R572- 49389 ISSUE B, SECTION B, STEP 2 ON WARDS. IAW EA6-5710-163164.
